# SDR SWI2023F00493

- Difficulty date: September 28, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 40,786 hours, 36,828 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SILL AND NUTPLATES AT FS559+96- FS559+112 HAS AREAS OF CORROSION    (C-CHECK RO 11/21/2023)   REMOVED AND  INSTALLED NEW REPLACEMENT RH FLOOR SILL AT FS559+96-FS559+112.REF CRJ200 SRM 51-42-06,SRM 51-42-21,DWG:601R31026 REV D. COMPLIED WITH 51-900--1003-SKY AND  SEE CONTINUATION CARD FOR DETAILS
